# SDR DXTA2020011303333

- Difficulty date: January 12, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N582QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0138
- Aircraft time: 1,614 hours, 1,133 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

COCKPIT ODOR - CLIMBING THROUGH 300FT TURNED ENGINE ANTI ICE ON AND NOTICED A FUME SMELL ABOUT 500FT. TURNED ENGINE ANTI ICE OFF AFTER ABOUT 2 MINUTES WHEN WE CLIMBED ABOVE THE THIN CLOUD LAYER. SMELL DID SEEM TO DISSIPATE A LITTLE BUT WAS STILL VERY NOTICEABLE. WE DONNED OUR O2 MASKS AND COULDN'T TELL IF THE SMELL FURTHER SUBSIDED.  WE DID NOT HAVE TIME TO ISOLATE THE ISSUE. // SIGNOFF //COCKPIT ODOR-CLIMBING THEOUGH 300FT TURN RESEARCHED PREVIOUS SCHEDULED WORK ORDER 124821 AND FOUND GRAFOIL SEALS INSTALLED IN BOTH LH AND RH ENGINE BLEED AIR LINES FOR PREVIOUS LEAK.RAN AIRCRAFT, NOTICED A LIGHT ODOR AFTER TURNING AIR SOURCE ON. ODOR CLEARED FAIRLY QUICKLY, NO FUMES NOTED. RAN BOTH ENGINES THRU VARIOUS POWER SETTINGS TO PURGE SYSTEM. NO ODOR OR FUMES PRESENT. CYCLED LH AND RH ANTI-ICE SYSTEMS AND NO DEFECTS NOTED. VERIFIED OPERATIONAL CHECKS OF LH AND RH BLEED AIR SOURCES GOOD. VERIFIED ANTI-ICE SYSTEMS OPERATIONAL CHECKS GOOD. WORK DONE IAW 680A M/M 36-10-00 AND 30-20-00.STOWED PILOT AND CO-PILOT O2 MASKS. SERVICED 02 SYSTEM IAW 680A M/M CH12-10-60 RAN COCKPIT AND CABIN ENVIRONMENTAL SYSTEM FROM FULL COLD THRU FULL HOT SETTINGS WITH NO ABNORMALITY NOTED. SYSTEM OPS CHECK GOOD IAW 680A M/M 21-20-00.
